# SDR SWIA200312493

- Difficulty date: October 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,444 hours, 31,861 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 3375
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,952 hours, 11,526 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FLIGHT DIRECTOR COMMAND BARS ERRATIC IN ROLL DURING TURNS.  BARS JERK +/- 3 DEGREES IN ROLL DURING TURNS.  COMMAND BARS ARE STABLE IN STRAIGHT FLIGHT.  REPLACED CAPT'S AUTOPILOT COMPUTER APC-65B.  OPS CHECK GOOD IAW MM 22-10-00.
